Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

A new type of coupled fixed point theorem in partially orderedcomplete metric space

İsa Yıldırım

Journal of Mathematical Analysis Cilt 7 · ss. 58–65 · 01.06.2016

Atıf için künye

Yıldırım, İ. (2016). A new type of coupled fixed point theorem in partially orderedcomplete metric space. Journal of Mathematical Analysis, 7, 58–65.

BibTeX
@article{yildirim2016-72758,
  author = {Yıldırım, İsa},
  title = {A new type of coupled fixed point theorem in partially orderedcomplete metric space},
  journal = {Journal of Mathematical Analysis},
  year = {2016},
  volume = {7},
  pages = {58--65},
  issn = {2217-3412},
  url = {https://akademik.atauni.edu.tr/yayinlar/72758-a-new-type-of-coupled-fixed-point-theorem-in-partially-orderedcomplete-metric}
}